MathSciNet Relay Station
MathSciNet bibliographic data
MR2137449 (2006b:60069) 60G15
Hu, Y.; Nualart, D. Some processes associated with fractional Bessel processes. J. Theoret. Probab. 18 (2005), no. 2, 377–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement